RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 11, Pages 2082–2083 (Mi de2054)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

The solutions of Painlevé's third equation

V. I. Gromak

V. I. Lenin Belorusskii State University

Full text: PDF file (153 kB)

Bibliographic databases:
UDC: 517.925.6
Received: 04.04.1972

Citation: V. I. Gromak, “The solutions of Painlevé's third equation”, Differ. Uravn., 9:11 (1973), 2082–2083

Citation in format AMSBIB
\Bibitem{Gro73}
\by V.~I.~Gromak
\paper The solutions of Painlev\'e's third equation
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 11
\pages 2082--2083
\mathnet{http://mi.mathnet.ru/de2054}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=340683}
\zmath{https://zbmath.org/?q=an:0275.34002}


Linking options:
  • http://mi.mathnet.ru/eng/de2054
  • http://mi.mathnet.ru/eng/de/v9/i11/p2082

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Adler, A. B. Shabat, R. I. Yamilov, “Symmetry approach to the integrability problem”, Theoret. and Math. Phys., 125:3 (2000), 1603–1661  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:44
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019